# SDR REXA2016050500754

- Difficulty date: May 5, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER RECEPTACLE STRUCTURE CRACKED.  SUPPORT BRACKET CRACKED, PN 600-33283-33.  CONTINUATION CARD 8783711 OP 269.  REPAIRED ACFT GND POWER RECEPTACLE STRUCTURE IAW SRM 51-42-06 & 51-42-21.  REPAIRED SUPPORT BRACKET, PN 600-33283-33.
